Table of Contents
ISRN Algebra
Volume 2013, Article ID 786576, 5 pages
Research Article

A New Criterion for Affineness

Department of Mathematics and Statistics, University at Albany, SUNY, Albany, NY 12222, USA

Received 10 January 2013; Accepted 31 January 2013

Academic Editors: H. Airault, S. Dascalescu, A. Jaballah, A. V. Kelarev, and A. Rapinchuk

Copyright © 2013 Jing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Zhang, “A New Criterion for Affineness,” ISRN Algebra, vol. 2013, Article ID 786576, 5 pages, 2013.